# SDR AALA202201262940

- Difficulty date: January 24, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737*
- Aircraft serial: 31253
- Aircraft time: 14,907 hours, 6,262 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY BI-FOLD DOOR SPRINGS BROKEN. REPOSITIONED ROLLER INTO TRACK. AFT LEFT LAVATORY DOOR OPERATIONS CHECK OK. CREW VERIFIED.
